# SDR SWAA2023031309391

- Difficulty date: February 22, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,693 hours, 35,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRACK RBBL 13.84 LOCATED BTW STA 787 TO STA 807 PLUS 3 INCHES WL 157.5 AT AFT CARGO COMPARTMENT 2023-<[01] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00HU0PW;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00HU0PW
